# SDR I5PA2025043068809

- Difficulty date: April 30, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 106,028 hours, 27,209 cycles
- Engine: Pwa PW2037
- Engine time: 74,763 hours, 24,104 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32144887
- Part serial: 951
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT: MGE305. ETOPS EVENT - LH ENG BLEED OFF EICAS MSG DURING CLIMB. AIRCRAFT RETURNED TO GUM.  FOUND FAULTY PRSOV.  R & R LH ENG PRSOV PER AMM.
